# SDR SWIA201024207

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 17,084 hours, 14,850 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAS AND ALT YELLOW FLAGS ON AHRS NR 1 & NR 2.  (FLT 6691)PURGED PITOT STATIC SYSTEM, REPLACED NR 1 ADC COMPUTER, ACCOMPLISHED PITOT STATIC LEAK CHECK AND RE-RACKED NR 1 AND NR 2 AHRS COMPUTERS.
